# SDR C2XA08IA223

- Difficulty date: October 6, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 23,571 hours, 21,611 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAH FLIGHT 3123 THE CREW REPORTED A LOUD THUMPING NOISE 3 OR 4 TIMES AFTER GEAR RETRACTION.  THE ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT, OPS CHECKED THE LANDING GEAR EXTENSION AND RETRACTION MULTIPLE TIMES WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
